# SDR SIMA20210323002

- Difficulty date: March 23, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000619
- Aircraft time: 11,005 hours, 7,140 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Failed
- Location: Parking Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE CAUTION ON EICAS MSG. DECLARED EMERGENCY.   TROUBLESHOT IAW EMB175 FIM 32-41-00. REMOVED AND REPLACED #2 EMERGENCY PARKING BRAKE PRESSURE SWITCH IAW EMB 175 AMM 32-44-09, OPS AND LEAK CHECK GOOD.
